# SDR SWAA2023041124920

- Difficulty date: April 8, 2023
- Submitted: April 11, 2023
- Operation: Air carrier
- Aircraft: N254WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32512
- Aircraft time: 55,652 hours, 33,343 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VELCROW ON EMERGENCY EXIT COVER INOP. A/C RIGHT<[01] REMOVED AND REPLACED VELCRO ON EMERGENCY EXIT HATCH COVER PANEL PER AM 20-10-06
